Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Regularity for fully nonlinear nonlocal parabolic equations with rough kernels

Autor
Serra, J.
Tipus d'activitat
Article en revista
Revista
Calculus of variations and partial differential equations
Data de publicació
2015-09-01
Volum
54
Número
1
Pàgina inicial
615
Pàgina final
629
DOI
https://doi.org/10.1007/s00526-014-0798-6 Obrir en finestra nova
URL
http://link.springer.com/article/10.1007%2Fs00526-014-0798-6 Obrir en finestra nova
Resum
We prove space and time regularity for solutions of fully nonlinear parabolic integro-differential equations with rough kernels. We consider parabolic equations u(t) = Iu, where is translation invariant and elliptic with respect to the class L-0(sigma) of Caffarelli and Silvestre, sigma is an element of (0, 2) being the order of I. We prove that if is a viscosity solution in B-1 x (-1, 0] which is merely bounded in R-n x (-1, 0], then u is C-beta in space and C-beta/sigma in time in (B-1/2) over...
Grup de recerca
EDP - Equacions en Derivades Parcials i Aplicacions

Participants

  • Serra Montoli, Joaquim  (autor)